# SDR 2001FA0000599

- Difficulty date: October 23, 2001
- Submitted: December 7, 2001
- Operation: General aviation
- Aircraft: N94584
- Make and model: Cessna 152
- Aircraft serial: 15285738
- Engine: Lyc O235*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 043200121
- Condition: Cracked
- Location: Elevator
- Part time: 6,515 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ELEVATOR TO REPAIR WORN OUTBOARD HINGE BUSHINGS, AFTER ELEVATOR WAS REMOVED FOUND THE ELEVATOR SPAR CRACKED UNDER THE OUTBOARD HINGE WHERE IT ATTACHES TO THE SPAR, REPLACED SPAR WITH NEW.
